HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Blow-up of the radial solitions to the equations of vibrating membrane

Files in This Item:
pre214.pdf912.92 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83358

Title: Blow-up of the radial solitions to the equations of vibrating membrane
Authors: Hoshiga, A. Browse this author
Issue Date: Sep-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 214
Start Page: 1
End Page: 28
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68960
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University